# SDR DALA2015081905132

- Difficulty date: August 10, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK FUEL ACCESS PLATE NR 1409C AT RT WING.  FUEL ACCESS WAS REPLACED IAW SRM 51-22-2A.
